# SDR ASAA2013102496404

- Difficulty date: October 24, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 53C3080128
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT S20R, CRACKED BS 787, ACFT GROUNDED.  REMOVED AND INSTALLED NEW STRINGER CLIP IAW SRM 51-40-02-0G-0.
